NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"Dr, am having cough, and have being using co-trimoxazole tablet this is my second day of using the drugs. And dis morning I started feeling headache"

    User Avatar
    A 37 years year old female asked:
    3 years ago
    Dr, am having cough, and have being using co-trimoxazole tablet this is my second day of using the drugs. And dis morning I started feeling headache
    Dr. 'Tayo A answered:
    3 years ago
    the cough has been on for how.many days, is it productive of sputum, any chest pain?
    Doctors avatar
    User Avatar
    A 37 years year old female asked:
    3 years ago
    It has started for 2 weeks nowYes is producing sputum
    Dr. 'Tayo A answered:
    3 years ago
    its gud uer on antibiotics anyway. (even tho a lot of cough symptoms er viral in origin) . tak d septrin 4 5days to 1 week n add a cough syrup. septrin can giv headache as syd effect..however, der is an entity cald cough headache....xxsiv cough esp. violent ones can giv headache.I'll advise u tak Paracetamol n watch d headache..if syptoms persist or become unbearable, try to visit the hospital.
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app